# SDR GTIA2023081537417

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 31,199 hours, 13,974 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S SAID THEY SMELLED DIRTY SOCK SMELL SEVERAL TIMES DURING FLIGHT DURING SOURCE MID FLIGHT-PERFORMED PACK BURN OUT IAW AMM 05-50-00. NO DIRTY SOCK SMELL NOTED AT THIS TIME
